# SDR SWAA2014091632023

- Difficulty date: August 28, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 35,973 hours, 27,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT BS 727B LBL 45.5 FWD INBD AT FWD FASTENER HOLE.  REPAIRED SEAT TRACK IAW EA.
